# SDR 96FDEA00753

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 650 STR 6R.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER PARTS AND INSTALLED.  TREATED, PRIMED AND PAINTED REPAIR PARTS AND AREA AT BS 650 STR 6R, ALL WORK DONE IAW FEDEX SRM 53-30-3.
